# SDR RAIA0012001

- Difficulty date: December 1, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 3,782 hours, 3,103 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Condition: Failed
- Location: Left Fuselage
- Part time: 852 hours, 691 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6315-BOS- LEFT TAT HEAT FAIL INDICATION ILLUMINATED. MAINTENANCE INSPECTED AND REPLACED LEFT TAT PROBE.
